# SDR AALA202309272320

- Difficulty date: September 20, 2023
- Submitted: September 27, 2023
- Operation: Air carrier
- Aircraft: N789AN
- Make and model: Boeing 777223
- Aircraft serial: 30252
- Aircraft time: 87,866 hours, 11,403 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CORROSION ON FUSELAGE SKIN LOCATED AT LAVATORY VACUUM BLOWER EXHAUST, BS 1937 BETWEEN S35L AND S36L. REPAIRED SKIN PER SRM 53-70-01-2R.
